RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1973, Volume 1, Pages 61–84 (Mi intd3)  

This article is cited in 3 scientific papers (total in 5 papers)

The Laplace transform of generalized functions of slow growth

V. S. Vladimirov


Abstract: We present certain special sections of the theory of functions of several variables and of the theory of generalized functions, which are the basic mathematical tools for certain directions in modern quantum field theory. In passing we study the properties of certain special algebras of analytic functions. A considerable part of the results in the article are due to the author.

Full text: PDF file (981 kB)

English version:
Journal of Soviet Mathematics, 1975, 3:2, 198–216

Bibliographic databases:

Document Type: Article
UDC: 517:513.88:530.145.6

Citation: V. S. Vladimirov, “The Laplace transform of generalized functions of slow growth”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1, VINITI, Moscow, 1973, 61–84; J. Soviet Math., 3:2 (1975), 198–216

Citation in format AMSBIB
\Bibitem{Vla73}
\by V.~S.~Vladimirov
\paper The Laplace transform of generalized functions of slow growth
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1973
\vol 1
\pages 61--84
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407307}
\zmath{https://zbmath.org/?q=an:0306.46050|0287.46052}
\transl
\jour J. Soviet Math.
\yr 1975
\vol 3
\issue 2
\pages 198--216
\crossref{https://doi.org/10.1007/BF01215389}


Linking options:
  • http://mi.mathnet.ru/eng/intd3
  • http://mi.mathnet.ru/eng/intd/v1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube”, Math. USSR-Sb., 22:1 (1974), 1–16  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. II”, Math. USSR-Sb., 23:4 (1974), 467–482  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, “Multidimensional generalization of a Tauberian theorem of Hardy and Littlewood”, Math. USSR-Izv., 10:5 (1976), 1031–1048  mathnet  crossref  mathscinet  zmath
    4. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Number of views:
    This page:522
    Full text:193

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019